# SDR FDEA201012014532

- Difficulty date: December 1, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 144N5021
- Condition: Corroded
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK CROWN AT RBL 45, STA 1080-1180 HAS SEVERAL AREAS OF CORROSION AND   GOUGES FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-00-52 DETAIL I FIG 101, FABRICATED   NEW SEAT TRACK P/N BAC 1520-792 IAW SRM 53-40-02, LOCATED AND DRILLED IAW SRM 51-40-  05, INSTALLED NEW SEAT TRACK ON RBL 45 FROM STA 1080-1180 IAW SRM 51-40-02. ORIG MAT .550 REMAINING MAT .530  ALLOWABLE DAMAGE 0.02 FOUND TO BE OUT OF LIMITS IAW SRM 53-0052 DETAIL I FIG 101.    MAJOR REPAIR
